MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-2015
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Synovitis (2094); Distress (2329); Discomfort (2330); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1038671-2023-00222 the product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00222.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 68 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, discomfort, distress, pain, scar tissue, synovitis, and osteolysis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key21197569
Report Number1038671-2025-00318
Device Sequence Number12835352
Product Code JWH
UDI-Device Identifier10885862173508
UDI-Public10885862173508
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/23/2023
Device Catalogue Number02-012-44-2015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale